Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 151, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jul 10, 2022, 9:09 AM CDT for 9 counties in Minnesota. It was in force for 66 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2022, 9:09 AM CDT (14:09 UTC)
- Expired
- Jul 10, 2022, 10:15 AM CDT
- In force
- 66 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Beltrami County, MN, Clearwater County, MN, Kittson County, MN, Lake of the Woods County, MN, Marshall County, MN, Pennington County, MN, Polk County, MN, Red Lake County, MN, Roseau County, MN
The radar
The Fargo/Grand Forks radar (KMVX), 161 km from the middle of the area, began a volume at 14:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 9:40 AM CDT | TSTM WND DMG | Thorhult, MN | SEVERAL LARGE TREE BRANCHES BROKEN DOWN. |
| Jul 10, 9:43 AM CDT | TSTM WND DMG | 3 Wnw Debs, MN | LARGE TREE BRANCHES BLOWN DOWN. POWER OUTAGE NEAR CLEARWATER LAKE. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 7:47 AM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 2.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1415 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 788 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 263 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 8.5
The text
As transmitted.
559
WUUS53 KFGF 101409
SVRFGF
MNC007-029-069-077-089-113-119-125-135-101515-
/O.NEW.KFGF.SV.W.0151.220710T1409Z-220710T1515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
909 AM CDT Sun Jul 10 2022
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Eastern Marshall County in northwestern Minnesota...
Red Lake County in northwestern Minnesota...
Southeastern Polk County in northwestern Minnesota...
East central Kittson County in northwestern Minnesota...
Roseau County in northwestern Minnesota...
Beltrami County in north central Minnesota...
Pennington County in northwestern Minnesota...
Southwestern Lake of the Woods County in north central Minnesota...
Northern Clearwater County in northwestern Minnesota...
* Until 1015 AM CDT.
* At 909 AM CDT, severe thunderstorms were located along a line
extending from near Badger to Red Lake Nation to near McIntosh,
moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Severe thunderstorms will be near...
Red Lake Nation around 910 AM CDT.
Malung, Gully and Wannaska around 920 AM CDT.
Weme, Pencer and Gonvick around 925 AM CDT.
Other locations in the path of these severe thunderstorms include
Clearbrook, Thorhult, Upper Red Lake and Leonard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4885 9495 4815 9458 4752 9492 4755 9621
4817 9618 4880 9651
TIME...MOT...LOC 1409Z 265DEG 41KT 4875 9591 4810 9556 4766 9581
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kent/JR2 follow-up statements
100
WWUS53 KFGF 101436
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
936 AM CDT Sun Jul 10 2022
MNC069-101445-
/O.CAN.KFGF.SV.W.0151.000000T0000Z-220710T1515Z/
Kittson MN-
936 AM CDT Sun Jul 10 2022
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KITTSON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until noon CDT for
north central and northwestern Minnesota.
LAT...LON 4885 9495 4815 9458 4752 9492 4754 9596
4814 9580 4882 9598
TIME...MOT...LOC 1435Z 264DEG 41KT 4879 9535 4812 9512 4769 9537
$$
MNC007-029-077-089-113-119-125-135-101515-
/O.CON.KFGF.SV.W.0151.000000T0000Z-220710T1515Z/
Marshall MN-Red Lake MN-Polk MN-Roseau MN-Beltrami MN-Pennington MN-
Lake of the Woods MN-Clearwater MN-
936 AM CDT Sun Jul 10 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR EASTERN MARSHALL...EASTERN RED LAKE...SOUTHEASTERN POLK...
SOUTHEASTERN ROSEAU...BELTRAMI...EASTERN PENNINGTON...SOUTHWESTERN
LAKE OF THE WOODS AND NORTHERN CLEARWATER COUNTIES...
At 935 AM CDT, severe thunderstorms were located along a line
extending from 7 miles southwest of Swift to Red Lake Nation to near
Clearbrook, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Upper Red Lake, Roosevelt, Debs, Pinewood, Williams, Island Lake
in Beltrami County, Puposky, Shotley and Nebish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4885 9495 4815 9458 4752 9492 4754 9596
4814 9580 4882 9598
TIME...MOT...LOC 1435Z 264DEG 41KT 4879 9535 4812 9512 4769 9537
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kent/JR130
WWUS53 KFGF 101451
SVSFGF
Severe Weather Statement
National Weather Service Grand Forks ND
951 AM CDT Sun Jul 10 2022
MNC089-113-125-101501-
/O.CAN.KFGF.SV.W.0151.000000T0000Z-220710T1515Z/
Marshall MN-Red Lake MN-Pennington MN-
951 AM CDT Sun Jul 10 2022
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARSHALL...EASTERN RED
LAKE AND EASTERN PENNINGTON COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until noon CDT for
north central and northwestern Minnesota.
LAT...LON 4752 9492 4754 9578 4813 9549 4883 9561
4885 9495 4815 9458
TIME...MOT...LOC 1451Z 270DEG 41KT 4881 9508 4814 9486 4771 9511
$$
MNC007-029-077-119-135-101515-
/O.CON.KFGF.SV.W.0151.000000T0000Z-220710T1515Z/
Polk MN-Roseau MN-Beltrami MN-Lake of the Woods MN-Clearwater MN-
951 AM CDT Sun Jul 10 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR SOUTHEASTERN POLK...SOUTHEASTERN ROSEAU...BELTRAMI...SOUTHWESTERN
LAKE OF THE WOODS AND NORTHERN CLEARWATER COUNTIES...
At 951 AM CDT, severe thunderstorms were located along a line
extending from Roosevelt to Upper Red Lake to near Debs, moving east
at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Fosston, Redby, Clearbrook, Red Lake, Lower Red Lake, Ponemah and
Gonvick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4752 9492 4754 9578 4813 9549 4883 9561
4885 9495 4815 9458
TIME...MOT...LOC 1451Z 270DEG 41KT 4881 9508 4814 9486 4771 9511
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kent/JRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 7:02 AM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jul 10, 7:02 AM CDT, 2 hours 7 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 702 AM CDT Sun Jul 10 2022 .UPDATE... Issued at 702 AM CDT Sun Jul 10 2022 Storms have started to move into the Devils Lake basin. So far the convection has been mostly sub severe, but just under, with gusts to 50 to 55 mph. Will continue to monitor storms as they move east, as MU CAPE values are still over 2000 J/kg and there is still some 45 kts of deep layer shear. Recent scans have the storms looking a bit more organized, but will continue to monitor. && .SHORT TERM...(Today through Monday) Issued at 331 AM CDT Sun Jul 10 2022 Convection strength this morning and redevelopment this afternoon will be the main concerns for the period. Shortwave coming over the top of the upper ridge has brought a convective complex to western ND early this morning. While the strongest instability is elevated with MU CAPE values over 3000 J/kg, there is also good downdraft CAPE over 1000 J/kg across western and central portions of the state. Bulk shear is over 50 kts, and convective complex has shown some bowing segments developing and a good rear inflow jet. The question will be how far east this complex maintains itself. The strong elevated CAPE will push eastward into our counties by morning, with plenty of shear to work with. See no reason that there will be at least some severe potential continuing into the early morning hours, especially as the complex starts to tap into the low level jet across central Neb and eastern SD. Watch for much of our ND counties. Less certain is how things will hold together as the storms cross the Red River into MN. LLJ will be weakening by that point and MU CAPE values are not quite as high. Will continue to monitor and think there will be at least some weakening convection moving into MN, but morning severe is uncertain. Most CAMs have the morning convection exiting off to the east between 15 to 18Z this morning, and think there will be at least some recovery before the cold front begins to push east of the Red River this afternoon. There is a lot of variation between models on a second round of thunderstorms firing along and east of the Red River Valley, but if we can get instability back up over 1500 J/kg there will be plenty of forcing and shear to work with. Thus, think there will be another round of severe potential this afternoon during the 18-00Z time frame as the front comes through. All severe modes look possible as there is the potential for some isolated supercell development before forming more clusters or lines. Showers and some thunderstorm activity will continue tonight behind the cold front as a stronger shortwave digs down through Manitoba and ND, but much weaker as the cold front will have pushed the bulk of instability off into the Great Lakes. Additional showers and thunderstorms will continue into Monday as the shortwave digs into MN, mainly over our northeastern counties. The cold air aloft and heating during the day on Monday will help bring some CAPE values around 1500 J/kg, but deep layer bulk shear will be pretty weak. Overall Monday should be a cooler day in the 70s to low 80s with breezy northwesterly winds and showers and isolated thunderstorms developing. .LONG TERM...(Monday night through Saturday) Issued at 331 AM CDT Sun Jul 10 2022 In the long term we have a ridge persisting across the central/western/southern United States that dominates the weather pattern. Through the middle and later part of the long term the ridge amplifies bringing temperatures into the upper 80s to mid 90s for afternoon highs. Warm temperatures and dew points expected to be in the lower 60s heat index values Wednesday through next weekend will be in the 90s. Warmest days look to be next weekend, as the ridge reaches its peak amplification when it shifts further eastward. There looks to be a point of zonal flow end of the long term helping to keep the 100 degree temperatures further toward SD and southern MN. If the ridge amplifies further, that zonal flow pushes more into Canada increasing temperatures across the area. This outcome is a lower end scenario, with a 30% chance of occuring. More likely scenario are temperatures remaining in the 90s. Along this zonal flow the introduction of short wave systems increases for the northern plains. The first chance arrives Thursday into Friday, with guidance suggesting a stronger push of moisture near the surface and increased MUCAPE toward the 2500-3000 J/kg range. Thunderstorm chances look to be likely during this time frame thanks to a passing short wave system. More chances for showers and storms will be possible as systems transverse across southern Alberta into our region throughout the end of the long term. && .AVIATION...(For the 12Z TAFS through 12Z Monday morning) Issued at 702 AM CDT Sun Jul 10 2022 Conditions are VFR with high and mid level clouds, although thunderstorms at KDVL has produced some vis drops down to 2 to 3 miles at times. Other than brief lowering of vis in heavier storms, VFR conditions will continue throughout the period. Storms will continue to move eastward through the rest of the morning, moving east of KBJI by 18Z. There could be additional thunderstorm development later in the afternoon, mainly on the MN side. For now just have KBJI with VCTS in the afternoon, but could be at other airports also depending on where things develop. Convection will be off to the east and all sites VFR after 00Z. Winds from the southeast at less than 12 kts or light and variable will shift to the northwest this afternoon as a cold front comes through. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. UPDATE...JR SHORT TERM...JR LONG TERM...Spender AVIATION...JR
Hazardous weather outlook, Jul 10, 4:17 AM CDT, 4 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 417 AM CDT Sun Jul 10 2022 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-110930- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks- Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Western Walsh- 417 AM CDT Sun Jul 10 2022 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight A complex of thunderstorms will move into eastern North Dakota this morning, bringing hail up to quarters and winds up to 70 mph. The thunderstorms are expected to weaken as they cross the Red River later this morning. However, additional thunderstorm development will be possible this afternoon as a cold front pushes into the region. Best chances for afternoon thunderstorms will be along and east of the Red River Valley, starting early in the afternoon and ending by evening. The afternoon storms could produce hail up to golfball sized, 70 mph winds, and even an isolated tornado. Localized heavy rainfall will also be possible. .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation could be needed this morning and again this afternoon.
In the hours before
Local storm report, Jul 10, 6:59 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
659 AM CDT SUN JUL 10 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 AM TSTM WND GST 15 E OF NEW ROCKFORD 47.68N 98.81W
07/10/2022 M63 MPH EDDY ND MESONET
NDAWN STATION REPORTED 63MPH WIND GUST 8
MILES NORTH OF MCHENRY.
&&Special weather statement, Jul 10, 7:44 AM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
744 AM CDT Sun Jul 10 2022
NDZ038-039-101315-
Barnes ND-Cass ND-
744 AM CDT Sun Jul 10 2022
...A strong thunderstorm will impact portions of Cass and eastern
Barnes Counties through 815 AM CDT...
At 744 AM CDT, Doppler radar was tracking a strong thunderstorm over
Tower City, or 15 miles east of Valley City, moving east at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Tower City around 745 AM CDT.
Buffalo around 750 AM CDT.
Ayr around 755 AM CDT.
Absaraka and Wheatland around 800 AM CDT.
Amenia and Casselton around 810 AM CDT.
Other locations impacted by this storm include Casselton Airport.
This includes Interstate 94 in North Dakota between mile markers 304
and 338.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
southeastern North Dakota.
&&
LAT...LON 4667 9776 4721 9780 4724 9736 4724 9707
4664 9705
TIME...MOT...LOC 1244Z 268DEG 48KT 4695 9769
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
Kent/JRLocal storm report, Jul 10, 8:05 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
805 AM CDT SUN JUL 10 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0753 AM TSTM WND GST 7 E EMERADO 47.92N 97.22W
07/10/2022 M58 MPH GRAND FORKS ND ASOS
58MPH WIND GUST REPORTED AT THE GFK AIRPORT.
&&Special weather statement, Jul 10, 8:16 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
816 AM CDT Sun Jul 10 2022
MNZ002-003-027-029-NDZ030-039-053-101345-
West Becker MN-Clay MN-Norman MN-Wilkin MN-Richland ND-Traill ND-
Cass ND-
816 AM CDT Sun Jul 10 2022
...Strong thunderstorms will impact portions of Clay, southern
Norman, northwestern Wilkin, west central Becker, eastern Cass,
southeastern Traill and northwestern Richland Counties through 845 AM
CDT...
At 816 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Kelso to Harwood to near Barrie. Movement
was east at 60 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Kragnes, Oakport and North River around 820 AM CDT.
Dilworth around 825 AM CDT.
Averill, Hendrum and Glyndon around 830 AM CDT.
Christine, Wolverton and Comstock around 835 AM CDT.
Ada, Hawley and Hadler around 840 AM CDT.
Other locations impacted by these storms include Moorhead Airport and
West Argusville.
This includes the following highways...
Interstate 29 between mile markers 40 and 100.
Interstate 94 in North Dakota between mile markers 341 and 352.
Interstate 94 in Minnesota between mile markers 1 and 28.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
southeastern North Dakota. A Severe Thunderstorm Watch also remains
in effect until noon CDT for northwestern Minnesota.
&&
LAT...LON 4654 9728 4658 9728 4697 9694 4734 9722
4738 9635 4695 9603 4649 9646
TIME...MOT...LOC 1316Z 271DEG 54KT 4728 9708 4697 9685 4661 9717
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
Kent/JRLocal storm report, Jul 10, 8:38 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
838 AM CDT SUN JUL 10 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 AM TSTM WND DMG REYNOLDS 47.67N 97.11W
07/10/2022 TRAILL ND PUBLIC
TREE BRANCHES DOWN, RELAYED VIA FACEBOOK.
TIME ESTIMATED FROM RADAR.
&&Local storm report, Jul 10, 9:02 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
902 AM CDT SUN JUL 10 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 AM TSTM WND DMG PERTH 48.71N 99.46W
07/10/2022 TOWNER ND PUBLIC
TREES UPROOTED/DOWN IN PERTH. RELAYED VIA
SOCIAL MEDIA.
&&The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:35 AM CDT | Severe Thunderstorm Warning | FGF | Marshall, Norman, Pennington, Polk, Red Lake | 55 min |
| Jul 10, 8:16 AM CDT | Special Weather Statement | FGF | Clay, Norman | 29 min |
| Jul 10, 8:22 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Clearwater, Kittson, Lake of the Woods, Marshall, Pennington and 3 more | 53 min |
| Jul 10, 8:33 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Clearwater, Mahnomen, Norman, Otter Tail and 2 more | 57 min |
| Jul 10, 9:24 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Mahnomen, Otter Tail and 2 more | 66 min |
| Jul 10, 10:04 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Lake of the Woods | 56 min |
| Jul 10, 10:15 AM CDT | Severe Thunderstorm Warning | FGF | Beltrami, Hubbard, Wadena | 30 min |
| Jul 10, 12:24 PM CDT | Severe Thunderstorm Warning | FGF | Clay | 66 min |
| Jul 10, 12:38 PM CDT | Severe Thunderstorm Warning | FGF | Becker | 67 min |
| Jul 10, 1:23 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Hubbard, Wadena | 52 min |
| Jul 10, 1:28 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Otter Tail | 47 min |
| Jul 10, 1:39 PM CDT | Severe Thunderstorm Warning | FGF | Clay, Otter Tail, Wilkin | 51 min |
| Jul 10, 1:50 PM CDT | Severe Thunderstorm Warning | FGF | Wilkin | 55 min |
| Jul 10, 1:56 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Otter Tail, Wadena | 64 min |
| Jul 10, 2:08 PM CDT | Severe Thunderstorm Warning | FGF | Becker, Hubbard, Wadena | 52 min |
| Jul 10, 2:55 PM CDT | Special Weather Statement | FGF | Lake of the Woods | 35 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.